# SDR AALA200801934

- Difficulty date: July 22, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 58,777 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT SEAT 34A MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 34A.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
